# SDR AALA20040634

- Difficulty date: May 20, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 019012001
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - LEFT HAND HYDRAULIC MESSAGE SHOWED QUAINTY FLUCUATING.  REPLACED LEFT HAND QUAINTY TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
